# SDR QMLDMG2492

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N969ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 4,820 hours, 16,890 cycles
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gear
- Condition: Worn
- Location: M/R Mast
- Part time: 5,345 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSP OF THE MAIN ROTOR MAST, FOUND LATERAL PLAY IN THE COLLECTOR GEAR.  UPON REMOVAL OF THE MAST NUT THE LOWER MAST BEARING FELL OUT OF THE MAIN TRANSMISSION. UPON FURTHER INVESTIGATION FOUND DAMAGE ON THE LOWER BEARING FACE AND THE MAST NUT WHICH SHOW THE BEARING WAS ROTATING AGAINST THE NUT AND FOUND LATERAL PLAY IN THE COLLECTOR GEAR INSIDE THE MAIN TRANSMISSION.
